It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-15-2006, 07:44 AM   #1
Senior Member
(female)
 
Join Date: Jun 2005
Posts: 162
clueless42 HB User
Armour 270 - why exhausted?

Hey-

I've been taking 270mg/day of Armour for almost 4 weeks. Over the past few weeks I have been getting chills and flu like symptoms. I had this previously before my treatment (lobectomy 8/05, Hashis). I also have muscle aches and, after 7.5 hours of sleep, I'm exhausted!!
Is it possible to still have "flare ups"? Does this mean I'm not stabilized and if I get stabilized this will not happen? I'm thinking of increasing to 300 to see what happens.

Any input/insight would be greatly appreciated!!

Thanks!!

 
Old 08-15-2006, 09:00 AM   #2
Senior Veteran
(female)
 
Join Date: Feb 2005
Location: East Texas
Posts: 870
SHMILY HB UserSHMILY HB User
Re: Armour 270 - why exhausted?

What were the results of your last labs? Did they test FT4 and FT3? Some of the symptoms of hyper and hypo overlap. Your labs would tell you for sure if you are still undermedicated. Post them here with the ranges and we can help you.

 
Sponsors Lightbulb
   
Old 08-15-2006, 09:05 AM   #3
Senior Member
(female)
 
Join Date: Jun 2005
Posts: 162
clueless42 HB User
Re: Armour 270 - why exhausted?

Thanks!

My last labs were taken when I was at 180mg Armour. I only know the T4 which was 7 on a scale of 5-12. The doc increased to 240 but after a few weeks I hardly felt any difference and went to 270. I had blood drawn yesterday and will have the resutls next week.
The doc said the T4 needs to be in the top one third. Maybe I over shot with the extra 30.
Also, how accurate will the labs be after only 3 weeks at the 270?

Thanks again!

 
Old 08-15-2006, 09:08 AM   #4
Senior Member
(female)
 
Join Date: Jun 2005
Posts: 162
clueless42 HB User
Re: Armour 270 - why exhausted?

PS -
I don't have any other symptoms of hyperT - anxiety, frequent bowel movements (still need help with that!), sweating. Would I have those if I was hyperT or not always?

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Need help with Armour dosage, please.... lacalla Thyroid Disorders 78 12-12-2008 08:24 AM
Initially feeling worse with Armour? Shawnamarie Thyroid Disorders 9 11-14-2008 06:05 PM
Armour Supply Problems midwest1 Thyroid Disorders 13 09-25-2008 09:41 PM
Could Armour cause anxiety/agitation? Luv2Travel Thyroid Disorders 8 01-27-2008 11:22 AM
Anyone better on Synthroid than Armour? librarygirl2 Thyroid Disorders 14 03-22-2007 07:38 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (666), midwest1 (617), FinnMaid (301), Reece (220), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), Bran'sNana (44), ladybud (41)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (855), janewhite1 (823), Titchou (769), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (654), BlueSkies14 (610)



All times are GMT -7. The time now is 05:17 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!